# SDR IPXA2023112874850

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,137 hours, 16,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D1L EVACUATION SLIDE PRESSURE PRESS TO TEST SWITCH U/S. C/W DMP IAW MEL 25-61-2. PRESSURE CHECKS GOOD.
